MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ETHICON; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ETHICON; STAPLE, IMPLANTABLE
Catalog Number ER60G
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic pancreatoduodenectomy, the stomach was transected using two green cartridge firings.Malformed staples were observed frequently on the first firing.It was difficult to determine whether there were malformed staples on the second firing because there were only a few staples remaining.The product was used on the stomach.The cartridge color was green.There were no adverse consequences to the patient nor surgical delay reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/02/2026.D4: batch #unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Additional information was requested, and the following was obtained: no usual sensation or abnormality was noted during use of the device.More staples than usual appeared not to be properly formed into a b-shape.Any pictures or video available? no.What is meant by there are only a few staples remaining on the 2nd firing? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHICON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key25363273
Report Number3005075853-2026-04200
Device Sequence Number16122157
Product Code GDW
UDI-Device Identifier10705036040798
UDI-Public(01)10705036040798(17)281130(10)IZQ1205410
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberER60G
Device Lot NumberIZQ1205410
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown